Boris Shapiro
Boris Shapiro
professor i matematik, Stockholms Universitet
Verified email at
Cited by
Cited by
Trees, parking functions, syzygies, and deformations of monomial ideals
A Postnikov, B Shapiro
Transactions of the American Mathematical Society 356 (8), 3109-3142, 2004
Polya-Schur master theorems for circular domains and their boundaries, available a t
J Borcea, P Brändén, B Shapiro
Arxiv preprint math/0607416, 0
Hardy–Petrovitch–Hutchinson’s problem and partial theta function
VP Kostov, B Shapiro
Duke Mathematical Journal 162 (5), 825-861, 2013
Mystery of point charges
A Gabrielov, D Novikov, B Shapiro
Proceedings of the London Mathematical Society 95 (2), 443-472, 2007
Algebro‐geometric aspects of Heine–Stieltjes theory
B Shapiro
Journal of the London Mathematical Society 83 (1), 36-56, 2011
Algebras of curvature forms on homogeneous manifolds
A Postnikov, B Shapiro, M Shapiro
Arxiv preprint math/9901075, 1999
Nondegenerate curves onS 2 and orbit classification of the Zamolodchikov algebra
BA Khesin, BZ Shapiro
Communications in mathematical physics 145 (2), 357-362, 1992
Ramified Coverings Of S² With One Degenerate Branching Point And Enumeration Of Edge-Ordered Graphs
B Shapiro, M Shapiro, A Vainshtein
On the number of connected components in the space of closed nondegenerate curves on
BZ Shapiro, MZ Shapiro
Bulletin (New Series) of the American Mathematical Society 25 (1), 75-79, 1991
Generic properties of quantum Hall Hamiltonians for finite systems
Y Avron, R Seiler, B Shapiro
Nuclear Physics B 265 (2), 364-374, 1986
Connected components in the intersection of two open opposite Schubert cells in SLn(ℝ)/B
B Shapiro, M Shapiro, A Vainshtein
International Mathematics Research Notices 1997 (10), 469-493, 1997
On spectral polynomials of the Heun equation. II
B Shapiro, K Takemura, M Tater
Communications in Mathematical Physics 311 (2), 277-300, 2012
On the Waring problem for polynomial rings
R Fröberg, G Ottaviani, B Shapiro
Proceedings of the National Academy of Sciences 109 (15), 5600-5602, 2012
High energy eigenfunctions of one-dimensional Schrodinger operators with polynomial potentials
A Eremenko, A Gabrielov, B Shapiro
Arxiv preprint math-ph/0703049, 2007
The mixed Hodge structure of the complement to an arbitrary arrangement of affine complex hyperplanes is pure
BZ Shapiro
Proceedings of the American Mathematical Society 117 (4), 931-933, 1993
On arrangements of roots for a real hyperbolic polynomial and its derivatives
VP Kostov, BZ Shapiro
Bulletin des sciences mathematiques 126 (1), 45-60, 2002
Could René Descartes have known this?
J Forsgård, VP Kostov, BZ Shapiro
Experimental Mathematics 24 (4), 438-448, 2015
Root asymptotics of spectral polynomials for the Lamé operator
J Borcea, B Shapiro
Communications in Mathematical Physics 282 (2), 323-337, 2008
Homotopy classification of nondegenerate quasiperiodic curves on the 2-sphere
BZ Shapiro, BA Khesin
Stockholms Universitet. Matematiska Institutionen, 1993
On polynomial eigenfunctions of a hypergeometric-type operator
G Masson, B Shapiro
Experimental mathematics 10 (4), 609-618, 2001
The system can't perform the operation now. Try again later.
Articles 1–20